# SDR ASAA2018110826748

- Difficulty date: October 21, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 44,903 hours, 13,638 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550419
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN, AFT WET AREA FS 947 TOP SURFACE OF FLOOR BEAM HAS CORR @ LBL4 @ FLOOR BOARD HOLE. GROUNDED - YES. REPAIRED FS 947 FROM RBL8 TO LBL8 IAW 737 800 SRM 53 70 51 24 R REPAIR 5 W 2.5" O .0180 R .117 L 16.5" D .063.
